Hacène Djellout
Hacène Djellout
Laboratoire de Mathématiques Blaise Pascal, Université Clermont Auvergne
Verified email at uca.fr - Homepage
Title
Cited by
Cited by
Year
Transportation cost-information inequalities and applications to random dynamical systems and diffusions
H Djellout, A Guillin, L Wu
Annals of Probability 32 (3B), 2702-2732, 2004
2532004
Moderate deviations for Markov chains with atom
H Djellout, A Guillin
Stochastic processes and their applications 95 (2), 203-217, 2001
332001
Moderate deviations for martingale differences and applications to o-mixing sequences
H Djellout
Stochastics and stochastics reports 73 (1), 37-64, 2002
322002
Large and moderate deviations for estimators of quadratic variational processes of diffusions
H Djellout, A Guillin, L Wu
Statistical Inference for Stochastic Processes 2 (3), 195-225, 1999
241999
Deviation inequalities, moderate deviations and some limit theorems for bifurcating Markov chains with application
SVB Penda, H Djellout, A Guillin
Annals of Applied Probability 24 (1), 235-291, 2014
232014
Moderate deviations of empirical periodogram and non-linear functionals of moving average processes
H Djellout, A Guillin, L Wu
Annales de l'Institut Henri Poincare (B) Probability and Statistics 42 (4 …, 2006
222006
Large and moderate deviations for moving average processes
H Djellout, A Guillin
Annales de la Faculté des sciences de Toulouse: Mathématiques 10 (1), 23-31, 2001
162001
Deviation inequalities and moderate deviations for estimators of parameters in bifurcating autoregressive models
SV Bitseki Penda, H Djellout
Annales de l'IHP Probabilités et statistiques 50 (3), 806-844, 2014
142014
Lipschitzian norm estimate of one-dimensional Poisson equations and applications
H Djellout, L Wu
Annales de l'IHP Probabilités et statistiques 47 (2), 450-465, 2011
142011
Moderate deviations for the Durbin-Watson statistic related to the first-order autoregressive process
SV Bitseki Penda, H Djellout, F Proïa
ESAIM: Probability and Statistics 18, 308-331, 2014
132014
Estimation of the realized (co-) volatility vector: Large deviations approach
H Djellout, A Guillin, Y Samoura
Stochastic Processes and their Applications 127 (9), 2926-2960, 2017
72017
Large and moderate deviations of realized covolatility
H Djellout, Y Samoura
Statistics & Probability Letters 86, 30-37, 2014
72014
Unicité dans Lp d’opérateurs de Nelson
H Djellout
Preprint, 1997
71997
Moderate deviations for the Durbin-Watson statistic related to the first-order autoregressive process. arXiv 1201.3579
V Bitseki Penda, H Djellout, F Proıa
Submitted for publication, 2012
52012
Lp-uniqueness for one-dimensional diffusions
H Djellout
Mémoire de DEA, Université Blaise Pascal, 1997
51997
Principe de déviations modérées pour le processus empirique fonctionnel d'une chaı̂ne de Markov
H Djellout, A Guillin
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 330 (5), 377-380, 2000
42000
Large deviations of the realized (co-) volatility vector
H Djellout, A Guillin, Y Samoura
arXiv preprint arXiv:1411.5159, 2014
32014
Moderate deviations for non-linear functionals and empirical spectral density of moving average processes
H Djellout, A Guillin, L Wu
arXiv preprint math/0405521, 2004
22004
Moderate deviations for bipower variation of general function and Hayashi-Yoshida estimators
H Djellout, A Guillin, H Jiang, Y Samoura
arXiv preprint arXiv:1609.03810, 2016
12016
Moderate deviations of functional of Markov Processes
SVB Penda, H Djellout, L Dumaz, F Merlevède, F Proïa
ESAIM: Proceedings 44, 214-238, 2014
12014
The system can't perform the operation now. Try again later.
Articles 1–20